# SDR 97UAL900783

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Engine: Pwa PW4060
- System (JASC): 2612 · Fire Detection
- Part: Fire Card
- Part number: 285N002836
- Condition: Failed
- Location: Rt Engine
- Component: Boeing
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE NR 1 FIRE LOOP STATUS MESSAGE DISPLAYS CONTINUOUSLY.  *S/D*  PROBLEM CAUSED BY A FAULTY AUTOMATIC FAULT AND LOGIC TEST CARD (AFOLTS).  REPLACED CARD, SYSTEM OPS CHECKS GOOD.
